# SDR R61A2021030300216

- Difficulty date: February 12, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 12,570 hours, 8,288 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION FOUND ON FORWARD FUSELAGE FLOOR STRUCTURE, RH IB SEAT TRACK AT FR16. FWD FUSELAGE FLOOR STRUCTURE, RH IB SEAT TRACK BETWEEN FR12-FR20 REPLACED IAW SRM 51-41-01, SRM 51-43-03 AND SRM 51-43-04.
